Browse Title Index


 
Issue Title
 
Volume 27, Number 4, December 2022 FINDING A ZERO OF THE SUM OF TWO MAXIMAL MONOTONE OPERATORS WITH MINIMIZATION PROBLEM Abstract   PDF
Abdallah Beddani
 
Volume 25, Number 4, December 2020 FINDING SOLUTIONS OF SECOND ORDER LINEAR HOMOGENEOUS QUATERNIONIC DIFFERENTIAL EQUATIONS Abstract   PDF
Ji Eun Kim
 
Volume 14, Number 2, June 2009 FINITE DIMENSIONALITY OF THE ATTRACTOR FOR A SEMILINEAR WAVE EQUATION WITH NONLINEAR BOUNDARY DISSIPATION Abstract   PDF
Wei Xu
 
Volume 28, Number 3, September 2023 FINITE ELEMENT METHOD FOR SOLVING BOUNDARY CONTROL PROBLEM GOVERNED BY ELLIPTIC VARIATIONAL INEQUALITIES WITH AN INFINITE NUMBER OF VARIABLES Abstract   PDF
Ghada Ebrahim Mostafa
 
Volume 9, Number 1, March 2004 FIRST ORDER ASYMPTOTIC EXPANSION FOR A SINGULARLY PERTURBED, COUPLED PARABOLIC-PARABOLIC PROBLEM Abstract   PDF
L. Barbu, J.K. Kim, Gh. Morosanu
 
Volume 5, Number 2, December 2000 FIXED AND COINCIDENCE POINTTHEOREMS FOR EXPANSIVE MAPPINGS Abstract   PDF
Guo-Jing Jiang, Jong Kyu Kim
 
Volume 24, Number 2, June 2019 FIXED AND COMMON FIXED POINT THEOREMS THROUGH MODIFIED ω−DISTANCE MAPPINGS Abstract   PDF
Tariq Qawasmeh, Abdalla Tallafha, Wasfi Shatanawi
 
Volume 8, Number 4, December 2003 FIXED AND PERIODIC POINT THEOREMS IN 2-METRIC SPACES Abstract   PDF
Zeqing Liu, Chi Feng, Sung-Ae Chun
 
Volume 16, Number 1, March 2011 FIXED POINT OF INVOLUTION MAPPINGS IN CONVEX METRIC SPACES Abstract   PDF
Ismat Beg, Memudu Olaposi Olatinwo
 
Volume 21, Number 1, March 2016 FIXED POINT RESULTS IN ORBITALLY 0-σ-COMPLETE METRIC-LIKE SPACES VIA RATIONAL CONTRACTIVE CONDITIONS Abstract   PDF
Hemant Kumar Nashine, Anita Gupta, Zoran Kadelburg, Atul Kumar Sharma
 
Volume 20, Number 1, March 2015 FIXED POINT RESULTS IN S-METRIC SPACES Abstract   PDF
Shaban Sedghi, Nabi Shobe, Tatjana Dŏsenović
 
Volume 28, Number 3, September 2023 FIXED POINT RESULTS IN SOFT RECTANGULAR b-METRIC SPACE Abstract   PDF
. Sonam, C. S. Chauhan, Ramakant Bharadwaj, Satyendra Narayan
 
Volume 24, Number 4, December 2019 FIXED POINT RESULTS ON S-METRIC SPACE VIA SIMULATION FUNCTIONS Abstract   PDF
Abdullah Karami, Shaban Sedghi, Nabi Shobe, H. G. Hyun
 
Volume 25, Number 1, March 2020 FIXED POINT RESULTS WITH SIMULATION FUNCTIONS Abstract   PDF
Anwar Bataihah, Wasfi Shatanawi, Abdalla Tallafha
 
Volume 21, Number 4, December 2016 FIXED POINT THEOREM FOR WEAKLY CONTRACTIVE MAPS IN METRICALLY CONVEX SPACES Abstract   PDF
Ladlay Khan, Mohammad Imdad
 
Volume 25, Number 1, March 2020 FIXED POINT THEOREM FOR WEAKLY CONTRACTIVE MAPS IN METRICALLY CONVEX SPACES UNDER C-CLASS FUNCTION Abstract   PDF
Ladlay Khan
 
Volume 17, Number 3, September 2012 FIXED POINT THEOREM IN ORDERED METRIC SPACES FOR GENERALIZED CONTRACTION MAPPINGS SATISFYING RATIONAL TYPE EXPRESSIONS Abstract   PDF
Sumit Chandok, Jong Kyu Kim
 
Volume 29, Number 3, September 2024 FIXED POINT THEOREM OF Ψs-RATIONAL TYPE CONTRACTIONS ALONG WITH ALTERING DISTANCE FUNCTIONS IN b-METRIC SPACES Abstract   PDF
Oratai Yamaod, Atit Wiriyapongsanon
 
Volume 29, Number 1, March 2024 FIXED POINT THEOREMS FOR A PAIR OF (α, η, ψ)-GERAGHTY CONTRACTION TYPE MAPS IN COMPLETE METRIC SPACES Abstract   PDF
P. Sudheer Kumar, G. V. V. Jagannadha Rao, R. Santhi Kumar, P. E. Satyanarayana
 
Volume 23, Number 4, December 2018 FIXED POINT THEOREMS FOR A PAIR OF NON-SELF MAPPINGS UNDER WEAKLY CONTRACTIVE MAPS IN METRICALLY CONVEX SPACES Abstract   PDF
Ladlay Khan
 
Volume 14, Number 1, March 2009 FIXED POINT THEOREMS FOR CONDENSING MULTIMAPS ON ABSTRACT CONVEX UNIFORM SPACES Abstract   PDF
A. Amini-Harandi, A. P. Farajzadeh, D. O'Regan, R. P. Agarwal
 
Volume 21, Number 1, March 2016 FIXED POINT THEOREMS FOR CONTRACTIVE SET-VALUED MAPPINGS Abstract   PDF
Jin-Gui Chen, Zhi-Yuan Li
 
Volume 25, Number 4, December 2020 FIXED POINT THEOREMS FOR CONVEX MINIMIZATION PROBLEMS IN COMPLEX VALUED CAT(0) SPACES Abstract   PDF
Godwin Amechi Okeke, Mujahid Abbas, Manuel de la Sen
 
Volume 26, Number 5, December 2021 (Special Issue) FIXED POINT THEOREMS FOR (α,p)-NONEXPANSIVE MAPPINGS IN CAT(0) SPACES Abstract   PDF
Mehdi Asadi, Shahrokh Ghasemzadehdibagi, Somayeh Haghayeghi, Naeem Ahmad
 
Volume 26, Number 5, December 2021 (Special Issue) FIXED POINT THEOREMS FOR (ξ,β)-EXPANSIVE MAPPING IN G-METRIC SPACE USING CONTROL FUNCTION Abstract   PDF
Jyoti Yadav, Manoj Kumar, . Reena, Mohammad Imdad, Sahil Arora
 
476 - 500 of 1345 Items << < 15 16 17 18 19 20 21 22 23 24 > >> 


ISSN: 1229-1595 (Print), 2466-0973 (Online)

(51767) 7 Kyungnamdaehak-ro, Masanhappo-gu, Changwon-si, Gyeongsangnam-do, Republic of Korea